# SDR 95ZZZX1384

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N969RF
- Make and model: Socata TBM 700
- Aircraft serial: 9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: T700A5755060000
- Condition: Cracked
- Location: Lt Flap Inbd
- Part time: 805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP CARRIAGE INSPECTION PER TBM SB 70-048, FOUND LT INBOARD CARRIAGE CRACKED AT LOWER WEB AREA (.5 INCH IN LENGTH).  SUSPECT CAUSE IS INSUFFICIENT WEB STRENGTH AND/OR FLAP EXTENSION AT HIGH SPEEDS.  REPLACEMENT WITH NEW STYLE CARRIAGE REQUIRED PER TBM MANDATORY SB 70-048.
